Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering insomnia due over breathing, anxiety. What to do?

Hi we are in the mountains of Peru on holidays. We are both suffering insomnia due to a kind of over breathing which seems to result in an anxiety which exacerbates the whole thing. We are desperate for some sleep. Have done all the things were supposed to do. I was desperate last night as I hadn t slept for 2 days. Took a temaze which resulted in 4 hrs good sleep but my husband has been pacing all night. We leave this altitude tomorrow. No we are not on diamox
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Temazepam (Temaz) is a good drug to induce sleep with the only problem being its short duration of action. the effect normally wears off in 4 hours. The other good drug is zolpidem which has action for 6-8 hours. however I am not sure of its availability at Peru.
Meanwhile try doing some relaxation exercises with controlled breathing and that may help.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor